CSpace

Browse/Search Results:  1-10 of 10 Help

Selected(0)Clear Items/Page:    Sort:
Dissipation enhancement by transport noise for stochastic p-Laplace equations 期刊论文
NODEA-NONLINEAR DIFFERENTIAL EQUATIONS AND APPLICATIONS, 2023, 卷号: 30, 期号: 1, 页码: 24
Authors:  Dong, Zhao;  Luo, Dejun;  Tang, Bin
Favorite  |  View/Download:64/0  |  Submit date:2023/02/07
p-Laplace operator  Transport noise  Dissipation enhancement  Semigroup approach  

Non-singular fractional computations for the radiative heat and mass transfer phenomenon subject to mixed convection and slip boundary effects

期刊论文

CHAOS SOLITONS & FRACTALS, 2022, 卷号: 155, 页码: 10
Authors:  Raza, Ali;  Ghaffari, Abuzar;  Khan, Sami Ullah;  Ul Haq, Absar;  Khan, M. Ijaz;  Khan, M. Riaz
Favorite  |  View/Download:90/0  |  Submit date:2022/06/21
AB-fractional derivative  MHD flow  Time fractional operator  Porous medium  Slip boundary  
Laplace’s equation with concave and convex boundary nonlinearities on an exterior region 期刊论文
Boundary Value Problems, 2019, 卷号: 2019, 期号: 1
Authors:  Mao,Jinxiu;  Zhao,Zengqin;  Qian,Aixia
Favorite  |  View/Download:110/0  |  Submit date:2019/04/02
Exterior regions  Laplace operator  Concave and convex mixed nonlinear boundary conditions  Fountain theorems  Steklov eigenvalue problems  35J20  35J65  46E22  49R99  
Simultaneous identification of diffusion coefficient, spacewise dependent source and initial value for one-dimensional heat equation 期刊论文
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2017, 卷号: 40, 期号: 10, 页码: 3552-3565
Authors:  Zhao, Zhi-Xue;  Banda, Mapundi K.;  Guo, Bao-Zhu
View  |  Adobe PDF(475Kb)  |  Favorite  |  View/Download:448/132  |  Submit date:2018/07/30
Inverse Problem  Matrix Pencil Method  Finite Difference Method  Truncated Singular Value Decomposition  Generalized Cross-validation  
CURVATURE ASPECTS OF GRAPHS 期刊论文
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 2017, 卷号: 145, 期号: 5, 页码: 2033-2042
Authors:  Bauer, F.;  Chung, F.;  Lin, Y.;  Liu, Y.
View  |  Adobe PDF(170Kb)  |  Favorite  |  View/Download:368/107  |  Submit date:2018/07/30
Gaps of consecutive eigenvalues of Laplace operator and the existence of multiple solutions for superlinear elliptic problem 期刊论文
JOURNAL OF FUNCTIONAL ANALYSIS, 2016, 卷号: 271, 期号: 2, 页码: 245-263
Authors:  Li, Chong;  Li, Shujie
Favorite  |  View/Download:85/0  |  Submit date:2018/07/30
New homological linking theorem  The gaps of consecutive eigenvalues  The fourth nontrivial solution  Ambrosetti-Rabinowitz condition  
Poisson kernel and Cauchy formula of a non-symmetric transitive domain 期刊论文
SCIENCE CHINA-MATHEMATICS, 2010, 卷号: 53, 期号: 7, 页码: 1679-1684
Authors:  Lu Qi-Keng
Favorite  |  View/Download:66/0  |  Submit date:2018/07/30
Poisson kernel  Cauchy formula  
Multiple positive solutions of nonhomogeneous elliptic systems with strongly indefinite structure and critical Sobolev exponents 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2004, 卷号: 289, 期号: 1, 页码: 200-215
Authors:  Cao, DM;  Han, PG
Favorite  |  View/Download:125/0  |  Submit date:2018/07/30
semilinear elliptic systems  dual variational functional method  (PS)(c) sequence  critical point  
The eigen functions of the complex projective space 期刊论文
ACTA MATHEMATICA SINICA-NEW SERIES, 1998, 卷号: 14, 期号: 1, 页码: 1-8
Authors:  Lu, QK
Favorite  |  View/Download:69/0  |  Submit date:2018/07/30
complex projective space  reproducing kernel of eigen function  
theeigenfunctionsofthecomplexprojectivespace 期刊论文
actamathematicasinicanewseries, 1998, 卷号: 14, 期号: 1, 页码: 1
Authors:  Lu QK(陆启铿)
Favorite  |  View/Download:90/0  |  Submit date:2020/01/10